OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.08 (1976) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6501

Title: Norm decreasing algebra isomorphism of Banach algebras
Authors: Oshobi, E. O.
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: E.O. Oshobi, "Norm decreasing algebra isomorphism of Banach algebras", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 101-107.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
Abstract: In questa nota dimostriamo che se T è un'algebra-isomorfismo a norma decrescente di un'algebra di Banach $A_{1}$su un'algebra di Banach $A_{2},$ $(A_{1,}i=1,2$ essendo un $B^{*},$ $B(X),$$B^{\#}$), allora T è un'isometria.
In this paper, we show that if T is a norm decreasing algebra isomorphism of a Banach algebra $A_{1}$ , onto another $A_{2}$($A_{1},$ $i=1,2$ being a $B^{*},$$B(X)$, $B^{\#})$then T is a isometry.
URI: http://hdl.handle.net/10077/6501
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:

File Description SizeFormat
OshobiRendMat08.pdf395.78 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.